Doctor insights on:
Do You Continue Humira After Shingles
Shingles (Herpes Zoster) (Definition)
Shingles is a painful blistering skin rash caused by the chickenpox virus (varicella zoster). Early treatment with antiviral medication (within 72 hours) lowers the risk of post herpetic neuralgia, which is lingering skin pain after the rash disappears. ...Read more
One month: The manufacturer states to remain off Humira (adalimumab) and other tnf Alpha antagonists for one or more months after the discontinuation of these drugs before receiving the shingles vaccine. Ideally, this could be done one month or more before receiving the vaccine also. ...Read moreSee 1 more doctor answer
I am in my 13th week s/p 2-tract shingles dx. I still have a visible rash right chest & upper back. Question: can I have a humira (adalimumab) injection?
NO: No! you must see your rheumatologist before getting any further injections. ...Read more
Not a good idea: The shingles vaccincation (known as zostervax) is a live virus, therefore you would run the risk of infection from the vaccination itself. Any medication in the class of drugs like Humira (adalimumab) would be a no-no to receiving the shingles vaccine. This is the official published guidelines from rheumatologists that just came out in early 2012. ...Read moreSee 1 more doctor answer
My doc gave me humira (adalimumab) to take it 2 time a month for one year plus to continue taking methotrexate every week. What are the potential risks of that?
see details: The major risk is infection. Other risks are reduced blood counts, liver inflammation, hair lose (methotrexate), and increased risk of lymphoma. There are other issues as well but the benefits of these meds in preventing joint damage is far greater than the risks of side effects. Btw, it is surprising that your doctor did not explain all of this to you when the meds were first prescribed. ...Read more
Unlikely: I suspect the reason that you're taking the Humira (adalimumab) is why the knees swell. It may be that you need to switch from the hmira every other week to a shorter interval perhaps every 10 days. You need to discuss with your physician who is giving you the humira, (adalimumab) your underlying diagnosis. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- If your uti continues even after antibiotics what can you do
- How long do you usually continue coughing after having bronchitis?
- How long do i need to be off humira both before and after a shingles vaccination?
- Ask a doctor a question free online
- What should you do after being exposed to shingles?
- Will avascular necrosis continue to progress after you stopped steroids
- Should i continue to do crunches even after my tummy tuck
- Do your breasts continue to grow after age 18?
- Talk to a dermatologist online